# SDR DALA2015030601919

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR LOWER EDGE FOUND DENT.  REPAIR CARRIED OUT AT CABIN L4 DOOR LOWER EDGE.
